# SDR DLM88952536

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Clip
- Condition: Cracked
- Location: Keel Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-2 LETTER CHECK - KEEL BEAM AFT CROSSOVER RIB ATTACH CLIP CRACKED.  REPAIRED PER SRM 53-05, FIG 101.
